# SDR SWAA2025031906266

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,202 hours, 42,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR NYLON RING MISSING <[01].  INSTALLED GIRT BAR STOP REF AMM 25-66-01.
